# SDR UALA2009010200004

- Difficulty date: December 31, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 24,332 hours, 9,539 cycles
- Engine: Iae V2522A5
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 893301
- Condition: Shorted
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM ANTI-ICE CAPT PITOT.  FLIGHT DIVERTED.   FOUND SENSOR 21GA SHORTED.  REPLACED SENSOR AND ACCOMPLISHED GEAR SWING AND CFDS TEST AND SYS CHECKED NORMAL.
